# SDR DALA2022091806174

- Difficulty date: September 18, 2022
- Submitted: September 18, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0693, DRAG FTG OPEN HOLES NBR 1 TO NBR 10 AND FOLLOWING DAMAGES WERE FOUND: HOLE #3, CORROSION ON SKIN AND FITTING BTW 10-12 CLOCK POS ; HOLE #7 CORROSION ON SKIN AND FITTING BTW 8-12 CLOCK POS ; HOLE #8, CORROSION ON SKIN BTW 11-1 CLOCK POS ALSO CORROSION ON FITTING BTW 6-8 CLOCK POS. CORRECTIVE ACTION: HOLES ON RH ENG DRAG FTG WAS REPAIRED PER PRI 574479-14 REV.4 AND ERA 574479-14 REV. C SECTION VI: PERMANENT REPAIR AND TASK CARD 5720-01100-04B (LP2414110)
